Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 738318, 10 pages
http://dx.doi.org/10.1155/2014/738318
Research Article

Delay-Dependent Robust Exponential Stability and Analysis for a Class of Uncertain Markovian Jumping System with Multiple Delays

School of Mathematics Science, Liaocheng University, Shandong 252000, China

Received 26 November 2013; Accepted 23 January 2014; Published 17 March 2014

Academic Editor: Hao Shen

Copyright © 2014 Jianwei Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the problem of robust exponential stability and performance analysis for a class of uncertain Markovian jumping system with multiple delays. Based on the reciprocally convex approach, some novel delay-dependent stability criteria for the addressed system are derived. At last, numerical examples is given presented to show the effectiveness of the proposed results.